# SDR EVCAJH031811

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N233AE
- Make and model: Bell 206L-3
- Aircraft serial: 51453
- Aircraft time: 8,687 hours, 22,553 cycles
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 98.5-103.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE LOWER TUB UNDER THE FUEL TRANSFER TUBE.
